# SDR DALA2022091406091

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 2,221 hours, 269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED LOCATIONS 605. CORRECTIVE ACTION: SECURED COVER. (2407512)
